# SDR SWIA201333459

- Difficulty date: May 11, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 25,934 hours, 22,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2748,  NR 2 EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  REPLACED LAMPS.
